# SDR SWAA2023041114600

- Difficulty date: March 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,166 hours, 31,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING SERVICE DOORWAY LINING ASSIST HANDLE NUT AT AFT GALLEY AREA (2 EA) 2023-180877<[01] INSTALLED SERVICE DOORWAY LINING ASSIST HANDLE NUT AT AFT GALLEY AREA B737-700 AMM 52-41-31-400-802 STEP 3.F ITEM (2);[02] INSTALLED SERVICE DOORWAY LINING ASSIST HANDLE NUT AT AFT GALLEY AREA B737-700 AMM 52-41-31-400-802 STEP 3.F ITEM (2)
